Half-factorial domains and quadratic orders


ALAN M.

INTERNATIONAL JOURNAL OF NUMBER THEORY, vol.12, no.2, pp.465-472, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1142/s1793042116500275
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMBER THEORY
  • Page Numbers: pp.465-472

Abstract

In this study, we investigate the half-factorial property in non-maximal real quadratic orders and investigate some necessary and sufficient conditions for these orders to be half-factorial domains in terms of their conductor.